# SDR YENA2022120501206

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 15,105 hours, 4,912 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI239714
- Condition: Failed
- Location: Rt Slat Sys
- Part time: 15,105 hours, 4,912 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2536, STI-JFK. (AIRCRAFT DECLARED AN EMERGENCY) ' REF L/P 3347609 ITEM #1 CONTINUES WITH INSPECTION OF RH WING SLAT SYSTEM JAM PER TSM 27-81-00-810-810-A; CONTINUED INSPECTION OF RH SLAT JAMMED ACTUATORS, ALL OTHER ACTUATORS FOUND GOOD, WITH THE EXCEPTION OF ACTUATOR 609ICM TRACK II AS MENTIONED IN ITEM 1. REMOVED AND REPLACED SLAT ACTUATOR 609ICM PRESCRIBE BT TSM 27-81-00-810-810-A AND PER AMM 27-84-49. REQUIRES OPS CHECK SUB-TASK 27-84-49-710-050-A AND CLOSE-UP OF SLAT PANELS.'
